# SDR DALA2016020500880

- Difficulty date: February 4, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD EDGE PAN WITH BEAM 1 OF MID CARGO DOOR.  ACCOMPLISHED AROUND STOP DRILLS NO MORE CRACKS WERE FOUND IAW SRM 51-01, PAR 21, B, NEW DOUBLER WAS FABRICATED, PAINTED AND INSTALLED IAW ETI 88-16-041 AND 51-10-3, PAR 14 AND ER/A 543134-14 REV ORIGINAL.
